# SDR SIMA20201204003

- Difficulty date: December 4, 2020
- Submitted: December 6, 2020
- Operation: Air carrier
- Aircraft: N619AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145101
- Aircraft time: 46,778 hours, 42,608 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Flashlite Cradle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY FLASHLIGHT HOLDER FWD CABIN HAS LATCH BROKE.  C/A: R & R FWD EMERGENCY FLASHLIGHT, IAW EMB 145 AMM 33-50-16.  OPERATIONS CHECK GOOD.
